If taking methadone for drug treatment & have been prescribed mepritab/meperidine can it cause the?patient to go into immediate & maybe even severe withdrawal from the methadone being used for drug abuse treatment? I know there are some medications that can cause this to happen; what are they?
The only drug i am aware of that would cause you to go into a w/d from methadone would be suboxene. If you are rx'd suboxene you need to wait approximately 72 hours prior to taking it, ie. get into the withdrawl phase and then the suboxene will take you out of the w/d's. There is also the option of taking subutex instead, which does not have the same chemical make up that sets off the terrible w/d's from suboxene if you have not waited the correct amount of time. Again, have never heard of any drug other than the above causing w/d symptoms, but if someone has i would be interested in knowing. I think you should check w/your Dr. or Clinic, whomever prescribes the Methadone for you??? I think they will ease your fears re this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2009 • 1 answer
Posted 15 Aug 2009 • 4 answers
Hi everyone, I am 22 and I have been on drugs for about 6 years I have been takeing methadone on and
Posted 26 Oct 2009 • 2 answers
Posted 9 Sep 2010 • 1 answer
Posted 27 Dec 2011 • 6 answers